# SDR USAABB00003

- Difficulty date: January 19, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27123
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: BCREF8605
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

PHL - FLT 18 - UPON LOWERING THE GEAR FOR LANDING, THE CREW DID NOT RECEIVE THE NOSE GEAR GREEN LIGHT.  A TOWER FLYBY WAS PERFORMED TO VERIFY THE GEAR DOWN.  THE FLIGHT LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE NOSE GEAR INDICATION LIGHT.  (M)
